# SDR 2017F00209

- Difficulty date: September 5, 2017
- Submitted: September 7, 2017
- Operation: General aviation
- Aircraft: N888TV
- Make and model: Snias AS350BA
- Aircraft serial: 2007
- Aircraft time: 11,288 hours, 17,245 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 704A33635002
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PUMP AND PULLEY SPLINES WORN BEYOND CAUSING,  NO HYDRAULIC PRESSURE TO FAIL.
